MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE DEVICE
Model Number K062
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available at this time.This report will be updated should further information become available.
 
Event or Problem Description
This pacemaker and another manufacturer's leads exhibited high out of range pace impedance measurements, high thresholds and loss of capture.Technical services discussed device data and no further intervention needed at this time.This device remains in service.No adverse patient effects were reported.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10306107
Report Number2124215-2020-14996
Device Sequence Number3399290
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public00802526516658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/12/2016
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number120358
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR